# SDR AALA20071738

- Difficulty date: September 13, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- System (JASC): 2330 · Entertainment System
- Part: Control Unit
- Condition: Faulty
- Location: Video Display
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEN INFLIGHT T134/13SEP SMOKE WAS REPORTED IN CABIN AROUND VIDEO SCREENS.  FLIGHT DIVERTED TO DEN AND LANDED WITHOUT INCIDENT.  FOUND FAULTY CONTROL UNIT UNDER SEAT 35F.  REPLACED FAULTY CONTROL UNIT UNDER SEAT 35F.  SYSTEM GROUND CHECKED NORMAL OPERATION.
